# SDR ASAA2016092918162

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 29,941 hours, 8,925 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REFUEL PANEL NR 2 TANK QUANTITY INDICATOR BLANK.  ACFT GROUNDED. ACCOMPLISHED FIM TROUBLESHOT IAW FIM 28-41 TASK 813. NO CURRENT FAULTS. NR 2 TANK QUANTITY INDICATOR DISPLAY RETURNED TO NORMAL.
